# SDR AALA200810319

- Difficulty date: November 11, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOORBOARD SUPPORT CRACKED AT STATION 180 LEFT BODY LINE 32.  REMOVED AND REPLACED SUPPORT WITH SERVICEABLE SUPPORT.
